Diabetes

Question
Posted by: Frank | 2012-04-11

Q.

Diabetes Mellitus Type 2

38 yrs old and diabetic. Recently i started urinating frequently i am wondering if this has to do with my medication or not?But i do not feel itchy...just that i go to the loo very often . . My medication : COVERSYL PLUS , GLUCOPHAGE FORTE and GLYCOMIN

Expert's Reply

A.

Diabetes expert

Dear Frank
The two most likely reasons are that the glucose readings are too high, or it is the diuretic in the coversyl plus. If you glucose readings are well controlled, then it is likely to be the diuretic, particularly if it is in the period after taking the tablet.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
user comments

C.

Posted by: Brenda Ngwenya | 2012-05-18

I have a problem of appetite every morning

Reply to Brenda Ngwenya
Posted by: Diabetes Expert | 2012-04-16

Dear Frank
The two most likely reasons are that the glucose readings are too high, or it is the diuretic in the coversyl plus. If you glucose readings are well controlled, then it is likely to be the diuretic, particularly if it is in the period after taking the tablet.

Reply to Diabetes Expert

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.